Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Black circle in side of vision, something appearing in vision. Taken eye drops. What shall I do?

Hi. Good morning. I have a problem wih my left eye. There s something appearing like a root coming is and out of my vision . Its inside my retina i think.Its almost 2 weeks i have this. First there was a black circle appearing at the side of my vision. I was given 3 kinds of eye drops but still no relief . What shall i do?
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ophthalmologist 's  Response
Nov 2012
As per the history you are giving it appears that you have some kind of opaque shadow interfering your vision and causing distress.
Such moving shadows are called floaters.
You must undergo complete retinal and optic nerve evaluation in form of indirect ophthalmoscope that will examine your vitreous cavity and retina.
It appears that there is some vitreous problem like peripheral vitreous detachment, but other conditions like glaucomaetcshouldberuledout.
Best wishes
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor